MAUDE Adverse Event Report: SIEMENS HEALTHINEERS 5C1 TRANSDUCER (MP456); ULTRASOUND DEVICE

SIEMENS HEALTHINEERS 5C1 TRANSDUCER (MP456); ULTRASOUND DEVICE
Model Number 5C1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Electric Shock (2554)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient stated she was shocked by 5c1 transducer, sn (b)(6).The probe was immediately removed from service and the exam was completed.Patient stated after the exam there was no resulting injury.
 
Additional Manufacturer Narrative
This mdr will be supplemented if additional information is received.Reference complaint #(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide investigation information.In this case, the 5c1 mp456 transducer was returned for an electrical shock issue.The transducer passed leakage and hi-pot safety test.The root cause could not be determined.Siemens continues to track and trend any incidents related to this issue.The transducer has been replaced at the site.(b)(4).

Brand Name
5C1 TRANSDUCER (MP456)
Common Device Name
ULTRASOUND DEVICE
Manufacturer (Section D)
SIEMENS HEALTHINEERS
22010 se 51st st
issaquah WA 98029
Manufacturer (Section G)
SIEMENS HEALTHINEERS
22010 se 51st st
issaquah WA 98029
Manufacturer Contact
pragya kumar
22010 se 51st st
issaquah, WA 98029
MDR Report Key19754912
Report Number3023245-2024-00036
Device Sequence Number15700186
Product Code ITX
UDI-Device Identifier04056869061870
UDI-Public04056869061870
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number5C1
Device Catalogue Number11291794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale